# SDR DL757081802

- Difficulty date: December 29, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 77,063 hours, 37,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Corroded
- Location: Bs 1510, S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND UNDER THE AIRFONE ANTENNA BLANKING DOUBLER AT STA 1510, RT.  THE CORRODED SKIN SECTION WAS CUT OUT AND AN SRM SKIN REPAIR WAS INSTALLED.  A 12 MONTH DTA RESTRICTION WAS IMPOSED DUE TO CLOSE PROXIMITY OF ANOTHER EXISTING REPAIR DOUBLER.
